Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Computational aspects of soap bubble deformations

Authors: U. Pinkall and I. Sterling
Journal: Proc. Amer. Math. Soc. 118 (1993), 571-576
MSC: Primary 53A10; Secondary 53-04
MathSciNet review: 1164150
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: $ H$-surfaces are studied via soliton theory with the aid of a computer.

References [Enhancements On Off] (What's this?)

  • [1] H. Dobriner, Die Flächen constanter Krümmung mit einem System sphärischer Krümmunglinien dargestellt mit Hilfe von Thetafunktionen zweier Variabeln, Acta Math. 9 (1886), 73-104. MR 1554710
  • [2] U. Pinkall and I. Sterling, On the classification of constant mean curvature tori, Ann. of Math. (2) 130 (1989), 407-451. MR 1014929 (91b:53009)
  • [3] H. Wente, Constant mean curvature immersions with one family of curvature lines spherical, preprint No. 10, SFB 256, Bonn, 1988.
  • [4] -, Constant mean curvature immersions of Enneper type, Mem. Amer. Math. Soc., vol. 100, Amer. Math. Soc., Providence, RI, 1992. MR 1124111 (93d:53015)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53-04

Retrieve articles in all journals with MSC: 53A10, 53-04

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society